MathSciNet Relay Station
MathSciNet bibliographic data
MR1501001 34M99
Slepian, Joseph The functions of a complex variable defined by an ordinary differential equation of the first order and the first degree. Trans. Amer. Math. Soc. 16 (1915), no. 1, 71–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement